# SDR IPXA2019071344389

- Difficulty date: July 3, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 58,831 hours, 19,445 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK WAS FOUND ON STIFFENER (P/N:111T2008-12) OF CTR WING TANK FWD BULKHEAD, AT STA 785 RBL 33. REPAIR IAW SRM 57-10-10-2R-2 REPAIR 2 REV.74.00 SRID:#4-4545545432M EO B767-5740-58151-B AND B767-5710-73240-A.
